The Co-operative Max Strength Cold & Flu Capsules 16 Capsules

The Co-operative Max Strength Cold & Flu Capsules 16 Capsules

SKU: 5000128867849 Categories: , ,

Description

Details

Brand

The Co-operative

Unit Type

Capsules

Manufacturers Address

MA holder:
Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Preparation and Usage

Please read the enclosed leaflet which provides more information about this product.

Return To

Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Safety Warning

Do not give to children under 12 years.

Do not exceed the stated dose. If symptoms persist consult your doctor. Do not use capsules after the date shown on the pack.
Keep all medicines out of the reach and sight of children. Do not store above 25°C.
Contains Paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

The Co-Operative Brand

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “The Co-operative Max Strength Cold & Flu Capsules 16 Capsules”

Your email address will not be published. Required fields are marked *